BibTeX record journals/jota/ZhuXL12

download as .bib file

@article{DBLP:journals/jota/ZhuXL12,
  author    = {Quanxin Zhu and
               Fubao Xi and
               Xiaodi Li},
  title     = {Robust Exponential Stability of Stochastically Nonlinear Jump Systems
               with Mixed Time Delays},
  journal   = {J. Optim. Theory Appl.},
  volume    = {154},
  number    = {1},
  pages     = {154--174},
  year      = {2012},
  url       = {https://doi.org/10.1007/s10957-012-9997-5},
  doi       = {10.1007/s10957-012-9997-5},
  timestamp = {Tue, 07 Apr 2020 14:39:49 +0200},
  biburl    = {https://dblp.org/rec/journals/jota/ZhuXL12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics